# SDR DALA2025062504742

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME 60 AFT SIDE STRINGER 2L - BRACKET HAS HI-LOCKS INSTALLED INCORRECTLY AND TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 626805-14 REV A SECTION II AND III.
